# SDR 373PA0049

- Difficulty date: May 20, 2004
- Submitted: May 21, 2004
- Operation: Air carrier
- Aircraft: N373PA
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23749
- Aircraft time: 51,571 hours, 26,017 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Lt Ac Pack
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, LEFT PACK TRIP OFF LIGHT CAME ON.  INSPECTED LEFT PACK BAY, NO DEFECTS NOTED.  RAN BOTH ENGINES, PACKS ON, PACKS OPERATED NORMAL PER MM 21-40-00.
